Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4625
Title: A few remarks concerning the strong law of large numbers for non-seprabale Banach space valued functions
Authors: Musial, Kazimierz
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Kazimierz Musial, "A few remarks concerning the strong law of large numbers for non-seprabale Banach space valued functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 221-242.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
Type: Article
URI: http://hdl.handle.net/10077/4625
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:
File Description SizeFormat
MusialRendMat26s.pdf246.54 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

675
checked on Jan 31, 2023

Download(s) 50

316
checked on Jan 31, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.